MathSciNet Relay Station
MathSciNet bibliographic data
MR2508445 47H10 (47H09 47J25)
Lopez, Genaro; Martin, Victoria; Xu, Hong-Kun Perturbation techniques for nonexpansive mappings with applications. Nonlinear Anal. Real World Appl. 10 (2009), no. 4, 2369–2383.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement